Alert archive / New York / River Flood Warnings in 2011

River Flood Warning 10, NWS Albany, NY

March 6, 2011Montgomery County, New York

NWS Albany, NY issued this river flood warning at Mar 6, 2011, 3:36 PM EST for Montgomery County, New York. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 6, 2011, 3:36 PM EST (20:36 UTC)
Expired
Mar 6, 2011, 9:11 PM EST
In force
6 hr
Issued by
NWS Albany, NY
Flood severity
Minor

County Montgomery County, NY

The radar

The Albany radar (KENX), 47 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Canajoharie Creek near Canajoharie (CNJN6). The gauge peaked at 8.45 ft at Mar 6, 2011, 5:00 PM EST.

actionminormoderatemajor24681003/0603/0703/08
Action stage
6 ft
Minor stage
8 ft
Moderate stage
9 ft
Major stage
10 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01349150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

716 
WGUS41 KALY 062036
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
336 PM EST SUN MAR 6 2011

NYC057-070836-
/O.NEW.KALY.FL.W.0010.110306T2036Z-110307T1307Z/
/CNJN6.1.ER.110306T1839Z.110306T2300Z.110307T0707Z.NO/
336 PM EST SUN MAR 6 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CANAJOHARIE CREEK NEAR CANAJOHARIE.
* FROM THIS AFTERNOON UNTIL MONDAY MORNING.
* AT 3 PM SUNDAY THE STAGE WAS...8.1 FEET. 
* FLOOD STAGE IS 8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 8.2 
  FEET BY 6 PM SUNDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD 
  STAGE AFTER 2 AM MONDAY.
* IMPACT...AT 8 FEET...THE CREEK IS OUT OF ITS BANKS AND FLOODS 
  NEARBY PROPERTIES.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       7 PM  1 AM  7 AM  1 PM  7 PM
LOCATION         STG   STG  DAY TIME   SUN   MON   MON   MON   MON

CANAJOHARIE CREEK
  CANAJOHARIE   8.0    8.1 SUN 02 PM   8.2   8.1   7.8   7.7   7.4

$$
1 follow-up statement
785 
WGUS81 KALY 070211
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
911 PM EST SUN MAR 6 2011

NYC057-070241-
/O.CAN.KALY.FL.W.0010.000000T0000Z-110307T1307Z/
/CNJN6.1.ER.110306T1839Z.110306T2130Z.110307T0048Z.NR/
911 PM EST SUN MAR 6 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE CANAJOHARIE CREEK NEAR CANAJOHARIE.
* AT 8 PM SUNDAY THE STAGE WAS 7.8 FEET. 
* FLOOD STAGE IS 8 FEET. 
* IMPACT...AT 8 FEET...THE CREEK IS OUT OF ITS BANKS AND FLOODS 
  NEARBY PROPERTIES.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       1 AM  7 AM  1 PM  7 PM  1 AM
LOCATION         STG   STG  DAY TIME   MON   MON   MON   MON   TUE

CANAJOHARIE CREEK
  CANAJOHARIE   8.0    7.8 SUN 08 PM   6.8   5.9   5.2   4.4   3.5

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Mar 6, 1:18 PM EST, 2 hours 18 minutes earlier.

Area forecast discussion, Mar 6, 1:18 PM EST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
118 PM EST SUN MAR 6 2011

.SYNOPSIS...
A COLD FRONT WILL SLOWLY MOVE EAST FROM THE WESTERN ADIRONDACKS
AND UPPER MOHAWK VALLEY ACROSS THE REGION TODAY. A WAVE OF LOW
PRESSURE WILL MOVE UP ALONG THE FRONT FROM THE MID ATLANTIC
REGION...AND BRING A SWATH OF HEAVY PRECIPITATION ACROSS NEW YORK
AND NEW ENGLAND INTO SUNDAY NIGHT. ENOUGH COLD AIR WILL OVERSPREAD
THE REGION FOR A WINTRY MIX INCLUDING HEAVY WET SNOW AND ICE NORTH
AND WEST OF THE MID HUDSON VALLEY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1230 PM...THE COLD FRONT WAS APPROACHING GLENS FALLS AND THE
CAPITAL DISTRICT WHERE IT WAS STILL RAINING WITH TEMPERATURES
IN THE UPPER 40S AND LOWER 50S. WEST OF THE FRONT THE RAIN HAD
CHANGED TO SNOW...SLEET...AND/OR FREEZING RAIN WITH TEMPERATURES
DROPPING 8 TO 16 DEGREES IN JUST AN HOUR OR TWO. HAVE UPDATED
GRIDS TO LATEST OBS AND TRENDS.

A MULTI-HAZARD EVENT WILL IMPACT THE REGION TODAY AND TONIGHT WITH
HEAVY RAIN SOUTH AND EAST OF THE FRONT WITH POTENTIAL FOR FLOODING
...AND WINTRY PRECIPITATION NORTH AND WEST OF THE FRONT. WILL
CONTINUE WINTER STORM AND FLOOD WATCHES PREVIOUSLY ISSUED.

NEW ZONES ISSUED THIS NOONTIME HAVE FALLING TEMPS FROM SCHOHARIE...
MONTGOMERY...FULTON...HAMILTON WEST AS HIGHS HAVE ALREADY OCCURED
OVER THAT AREA. EAST OF THAT AREA HIGHS WILL GENERALLY BE IN THE
LOW 50S IN THE VALLEYS AND IN THE MID TO UPPER 40S OVER THE HIGHER
TERRAIN.

THE LOW AND MID LEVEL FRONTOGENESIS WILL STRENGTHEN ENHANCING THE
LIFT FOR HEAVY PRECIP. WE LEANED CLOSER TO A GFS/ECMWF SCENARIO WITH
THE SFC WAVE MOVING NORTH FROM VA EARLY THIS PM...TO SOUTH OF NYC
BY 00Z/MON.

AN IMPRESSIVE SFC-H850 THETA-E GRADIENT WILL SET UP OVER THE
REGION. COPIOUS AMOUNTS OF ATLANTIC AND GULF MOISTURE WILL BE
ADVECTED INTO THE REGION. LOW LEVEL +V WIND ANOMALIES OF 1-3
STANDARD DEVIATIONS ABOVE NORMAL WITH PWATS 1-3 STANDARD
DEVIATIONS ABOVE NORMAL WILL BE OVER ERN NY AND WRN NEW ENGLAND.
COLD..SUB FREEZING AIR IN THE BOUNDARY LAYER WILL BE MOVING IN
FROM THE NW TRANSITIONING THE PCPN TO SNOW...SLEET AND EVEN A
PERIOD OF FREEZING RAIN OVER THE SRN AND WRN DACKS PRIOR TO NOON
TIME. WE KEPT THE WINTER STORM WARNING UP OVER THE SRN DACKS FOR
6-12" OF HVY WET SNOWFALL WITH A LIGHT GLAZE.

WE CONVERTED THE MOHAWK AND SCHOHARIE VALLEYS...LAKE GEORGE
SARATOGA REGION...AND HELDERBERGS TO A WINTER STORM WARNING EARLY
THIS MORNING AS CRITICAL PARTIAL THICKNESSES AND MODEL SOUNDINGS
ALL INDICATED A TRANSITION TO AN ICY MIX AND SNOW BETWEEN NOON
AND 6 PM. THE NAM WOULD HAVE A SLEET STORM OVER THE LAKE GEORGE
AND GLENS FALLS REGIONS WITH 1-3" OF SLEET AND 2 TO 5 INCHES
OF SNOW WITH A TENTH OF AN INCH OF ICE. WE HAVE PHRASED IT...
AS 5-12 INCHES OF SNOW AND SLEET WITH A TENTH OR TWO OF ICE /
SIMILAR TO THE GFS/. AT THIS POINT AM LEAVING THE CURRENT HEAD
LINES IN PLACE.

OUR CONFIDENCE IS LOW ON THE EXACT PTYPE FOR THE NEW TIER OF
WINTER HEADLINES...WHICH WE DISCUSS IN THE NEXT SEGMENT
BELOW...BUT A WINTER WEATHER ADVISORY WAS BEEN ISSUED FROM 5 PM
TODAY TO 7 AM MONDAY FOR THE REST OF THE AREA ASIDE FROM THE MID
HUDSON VALLEY AND NW CT. WE ARE EXPECTING PERIODS OF RAIN FROM THE
CAPITAL REGION...SRN VT...AND THE ERN CATSKILLS SOUTH AND EAST
DURING THE DAY. IT WILL BE HEAVY AT TIMES DUE TO THE STRONG LOW
LEVEL CONVERGENCE ALONG THE FRONTAL AXIS. TEMPS WILL BE FALLING
INTO THE 30S AND 40S DURING THE LATE PM.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
TONIGHT...00Z ECMWF CAME IN VERY WET BTWN 00Z-06Z MON. TREMENDOUS
UPWARD VERTICAL MOTION IS GENERATED IN THE NW QUADRANT OF THE SFC
CYCLONE...AS IT WOBBLES ALONG LONG ISLAND. THE QG LIFT IS ENHANCED
IN THE RIGHT REAR QUADRANT OF AN H250 JET STREAK OVER SRN QUEBEC.
A HALF AN INCH TO AN INCH AND A HALF OF QPF MAY OCCUR OVER THE FCST
AREA DURING THIS TIME FRAME. CRITICAL PARTIAL THICKNESSES INDICATE
A TRANSITION TO SLEET AND FREEZING RAIN OVER THE CAPITAL
REGION...SRN VT...AND BERKS. WE ARE HOPING THE NAM IS OFF BECAUSE
THE BUFKIT PROFILES FROM 00Z INDICATE OVER AN INCH OF ICE. NOT ALL
THIS WOULD ACCRETE...BUT AN ICING ZONE IN THE CAPITAL REGION...SRN
VT...BERKSHIRES CORRIDOR LOOKS LIKELY BASED ON THE SFC AND
BOUNDARY LAYER TEMPS GOING BELOW 0C WITH A WARM NOSE HANGING
AROUND IN THE H850-925 LAYER. WE HAVE A TENTH TO A QUARTER OF AN
INCH OF ICE IN THE FCST. THE 06Z NAM JUST CAME IN WITH 1+ INCHES
OF LIQUID EQUIVALENT OF GRESIL/SLEET. THIS WOULD BE A FEW INCHES
OF THE ICE PELLETS !!! OVERALL...WE HAVE AN ADVISORY OUT FOR 1-4
INCHES OF WET SNOW AND SLEET...AND A TENTH TO A QUARTER OF AN INCH
OF ACCRETING GLAZE FOR THE GREATER CAPITAL REGION...SRN
VT...N-CNTRL TACONICS...AND BERKSHIRES. THERE MAY BE MORE WET SNOW
OVER THE CATSKILLS OF WRN GREENE...AND WRN ULSTER COUNTIES. WE
HAVE A LIGHT ICE ACCUM THERE WITH 4-8" OF SNOW. THERE MAY BE A
BRIEF PERIOD OF FREEZING RAIN/PELLETS IN THE MID HUDSON
VALLEY...SRN TACONICS...AND NW CT...BUT FOLLOWING CLOSELY THE
GFS/ECMWF WE KEPT ONLY A CHC IN WITH THE PREDOMINANT PTYPE PLAIN
RAIN.

IT MUST BE EMPHASIZED THAT THIS FCST IS PRECARIOUS BASED ON THE
THERMAL PROFILES FROM THE GUIDANCE BEING INCONSISTENT. OUR CURRENT
FCST IS A BLEND OF THE HPC WINTER GUIDANCE/GFS/ECMWF. IF MORE OF
THE PCPN FALLS AS SNOW OVER SLEET AND FREEZING RAIN...THEN THE HVY
WET SNOW WILL SPREAD INTO THE CAPITAL REGION...AND BERKS...AND SRN
VT. THE 00Z GEFS PLUME DIAGRAM INDICATES THIS IS STILL IN THE
REALM OF POSSIBILITIES.

TEMPS IN THE STRONG COLD AIR ADVECTION WILL FALL INTO THE 20S TO
L30S OVER MOST OF THE REGION BY DAYBREAK

MONDAY...LOW PRESSURE MOVES NE INTO THE GULF OF MAINE WITH SOME
MID AND UPPER DEFORMATION LIGHT SNOWFALL/SCT SNOW SHOWERS IN THE
MORNING. WE KEPT SOME CHC POPS IN THE FCST. A BROAD DOME OF HIGH
PRESSURE BUILDS S/SE SOUTH OF JAMES BAY WITH COLD AND DRY WX FOR
THE REST OF THE AFTERNOON. HIGHS WILL GENERALLY BE IN THE 30-40F
RANGE IN THE VALLEYS AND 20S OVER THE MTNS WITH BLUSTERY N/NW
WINDS.

MONDAY NIGHT..CLEARING SKIES WITH LIGHT TO CALM WINDS WILL ALLOW
TEMPS TO PLUMMET IN THE SINGLE DIGITS TO BELOW ZERO NORTH OF THE
CAPITAL REGION...AND GENERALLY TEENS SOUTH AND EAST.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
RIDGING IS EXPECTED TO BE IN CONTROL AT THE SURFACE...CENTERED TO
THE NORTH OVER QUEBEC EXTENDING SOUTHWARD ACROSS THE REGION TO START
OUT THE PERIOD. ALOFT RIDGING WILL BE INDUCED AHEAD OF AN
APPROACHING DEEPENING TROUGH MOVING ACROSS THE CENTRAL CONUS. THE
GFS AND ECMWF CONTINUE TO BE IN AGREEMENT KEEPING OUR AREA DRY
THROUGH WEDNESDAY. HOWEVER PRECIPITATION IS NOW EXPECTED TO
GRADUALLY OVERSPREADING THE AREA WEDNESDAY NIGHT INTO THURSDAY WITH
THE HEAVIER QPF EXPECTED THURSDAY NIGHT .

UNCERTAINTIES IN THE FORECAST HAVE INCREASED. THE EVOLUTION OF THE
SYSTEM HAS CHANGED ESPECIALLY AS WE HEAD INTO THE WEEKEND. A LOW
PRESSURE SYSTEM INITIALLY IS EXPECTED TO DEVELOP OVER THE SOUTHERN
AND CENTRAL PLAINS MID WEEK THEN TRACK NORTHEASTWARD INTO THE GREAT
LAKES REGION. HOWEVER THE MODELS INDICATE THIS LOW WILL WEAKEN AS IT
HEADS INTO EASTERN CANADA LATE IN THE WEEK WITH A SECONDARY LOW
DEVELOPING OVER THE MID ATLANTIC REGION AS MORE VIGOROUS SHORT WAVE
ENERGY DIVES INTO THE LONGWAVE TROUGH. AT THIS POINT THE 00Z ECMWF
AND 00Z OPERATIONAL GFS PART WAYS WITH THE GFS KEEPING THE SECONDARY
LOW NEARLY STATIONARY AS AN UPPER LOW CUTS OFF THE REGION. THE ECMWF
IS MORE PROGRESSIVE MOVE THE SURFACE LOW NORTHWARD OVER NEW ENGLAND
AND NOT CUTTING OFF AN UPPER UNTIL SATURDAY OVER NEW ENGLAND. THE
GEFS ENSEMBLE SOLUTIONS SUPPORT THE MORE PROGRESSIVE ECMWF. ANOTHER
TOUGH AND COMPLICATED STORM.

KEPT A DRY FORECAST FOR TUESDAY THROUGH WEDNESDAY WITH INCREASING
POPS WEDNESDAY NIGHT INTO THURSDAY. HAVE RUN WITH HIGH CHANCE...50
POPS...FOR THURSDAY AND THURSDAY NIGHT. DID NOT FEEL COMFORTABLE
GOING WITH LIKELY AT THIS TIME SINCE NOT CONFIDENT A SHIFT IN TIME
WILL NOT OCCUR. DECREASED POPS FRIDAY AND FRIDAY NIGHT. ALSO HAVE
GONE WITH A RAIN/SNOW SCENARIO FOR THE STORM. POTENTIAL QPF AMOUNTS
OF ONE TO POSSIBLE THREE INCHES STILL BE ADVERTISED BY THE
MODELS.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
COMPLEX SYSTEM CONTINUES TO AFFECT THE NORTHEAST WITH
RAIN...TRANSITIONING TO WINTRY MIX THEN SNOW OVER THE NEXT 12 TO 15
HOURS. STEEP TEMPERATURE GRADIENT EVIDENT WITH SNOW OCCURRING AT KSYR
AND KRME AS OF 12 PM...AND TEMPERATURES IN THE UPPER 40S TO LOW 50S
IN THE HUDSON VALLEY. RAIN AND MILD TEMPERATURES WILL CONTINUE AHEAD
OF THE COLD FRONT FOR THE EARLY AFTERNOON AT ALL TERMINALS. COLDER
AIR WILL CHANGE RAIN TO -RAPL AT KGFL/20Z...KALB/23Z...KPOU/03Z.
ENHANCED CLOUD TOPS OVER WESTERN NY...AND LOWERING CLOUDS TOPS
SUPPORT SLOW PROGRESSION OF COLD AIR EASTWARD.

-RAPL WILL CONTINUE TO TRANSITION TO -FZRAPL...-SNPL...THEN ALL SNOW
AROUND 03Z/KGFL AND 06Z/KALB. KPOU WILL GET ENOUGH COLD AIR FOR ALL
SNOW LATE IN THE NIGHT/EARLY MONDAY MORNING. CONDITIONS WILL
CONTINUE TO DETERIORATE WITH ONSET OF WINTRY MIX AND SNOW.
CONDITIONS WILL DETERIORATE TO IFR OVERNIGHT AT ALL TERMINALS AND
LIFR EXPECTED AT KGFL.

NEARING MONDAY MID MORNING...CONDITIONS WILL IMPROVE TO MVFR/VFR AND
CONTINUE TO IMPROVE THROUGHOUT THE DAY.

WIND SHIFT WILL ACCOMPANY THE COLD FRONTAL PASSAGE FROM SOUTHERLY TO
NORTH TO NW WINDS THIS AFTERNOON. WINDS COULD GUST TO 20-25 KTS AT
KGFL AND KALB.

OUTLOOK...
MON...IMPROVING TO VFR...CHC SNOW SHOWERS IN THE MORNING.
MON NGT-WED...VFR...NO SIG WX.
WED NGT...VFR/MVFR. CHC -SN/-RA
THU-FRI...MVFR-IFR. CHC -SN/-RA.

&&

.HYDROLOGY...
A FLOOD WATCH IS UP FOR MOST OF THE REGION INTO MONDAY FOR THE
THREAT OF POSSIBLE ICE JAMS CONDUCIVE FOR FLOODING...AND SNOW MELT AND
HVY RAINFALL FOR THE ENTIRE HYDRO SERVICE AREA EXCEPT THE SRN
DACKS. PLEASE SEE OUR FLOOD WATCH STATEMENT FOR MORE DETAILS.

IT APPEARS THAT THE HEAVIEST PRECIPITATION WILL OCCUR FROM WEST
TO EAST ACROSS THE REGION TODAY AND TONIGHT. HOWEVER... THE PCPN IS
EXPECTED TO CHANGE FROM RAIN TO SNOW NORTH AND WEST OF THE CAPITAL
REGION STARTING IN THE LATE MORNING. SEVERAL INCHES OF HEAVY WET
SNOW ARE POSSIBLE. COLDER AIR WILL MOVE INTO THE CAPITAL
REGION...EASTERN CATSKILLS...N-CNTRL TACONICS...AND WESTERN NEW
ENGLAND SUNDAY NIGHT...CHANGING THE RAIN TO A WINTRY MIX. THE
IMPACT OF THE RAIN ON THE RIVERS IS DIFFICULT TO DETERMINE AT THIS
TIME.

HOWEVER...THE COMBINATION OF ABOVE FREEZING TEMPERATURES AND RAIN
WILL RESULT IN SOME SIGNIFICANT RISES ON THE RIVERS...RESULTING IN
ICE BREAKUP AND POTENTIAL JAMMING. BOTH THE INCREASED FLOW AND ICE
JAMMING COULD POTENTIALLY RESULT IN FLOODING. THE BEST THREAT
LOOKS LIKE SOUTH OF THE CAPITAL REGION. TOTAL LIQUID EQUIVALENTS
OF 1 TO 2 INCHES WITH SOME AMOUNTS AROUND 2.5 INCHES IN THE
ADIRONDACKS...ERN CATSKILLS...BERKSHIRES...AND SRN GREENS.

THE COLDER AIR ON MONDAY WILL ALLOW THE RIVERS TO SLOWLY LEVEL OFF
AND THEN BEGIN TO RECEDE THROUGHOUT THE DAY.  DRIER WEATHER IS
EXPECTED FOR TUESDAY AND WEDNESDAY AS HIGH PRESSURE BUILDS INTO
THE REGION.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH MONDAY MORNING FOR CTZ001-013.
NY...FLOOD WATCH THROUGH MONDAY MORNING FOR NYZ038>041-043-047>054-
     058>061-063>066-082>084.
     WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 7 AM EST
     MONDAY FOR NYZ049-050-052>054-058>061-063-084.
     WINTER STORM WARNING UNTIL 7 AM EST MONDAY FOR NYZ032-033-
     038>043-047-048-051-082-083.
MA...FLOOD WATCH THROUGH MONDAY MORNING FOR MAZ001-025.
     WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 7 AM EST
     MONDAY FOR MAZ001-025.
VT...FLOOD WATCH THROUGH MONDAY MORNING FOR VTZ013>015.
     WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 7 AM EST
     MONDAY FOR VTZ013>015.

&&

SYNOPSIS...RCK
NEAR TERM...RCK/WASULA
SHORT TERM...WASULA
LONG TERM...IAA
AVIATION...KGM
HYDROLOGY...IAA/WASULA
Hazardous weather outlook, Mar 6, 5:27 AM EST, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
527 AM EST SUN MAR 6 2011

NYZ032-033-042-071200-
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-
527 AM EST SUN MAR 6 2011

...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN ADIRONDACKS

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

PLEASE SEND REPORTS OF 2 INCHES OR MORE OF SNOWFALL OR ANY ICE
ACCRETIONS TO THE NATIONAL WEATHER SERVICE.

NYZ038>041-043-047-048-051-082-083-071200-
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY-
NORTHERN FULTON-SOUTHEAST WARREN-
527 AM EST SUN MAR 6 2011

...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...
...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 7 AM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MOHAWK VALLEY...LAKE
GEORGE NORTHERN SARATOGA REGION...HELDERBERGS...SCHOHARIE
VALLEY...AND THE NORTHERN CATSKILLS OF EAST CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...
PLEASE SEND REPORTS OF 2 INCHES OR MORE OF SNOWFALL OR ANY ICE
ACCRETIONS TO THE NATIONAL WEATHER SERVICE. ALSO PLEASE REPORT ANY
ICE JAMS OR FLOODING.

MAZ001-025-NYZ049-050-052>054-058>061-063-084-VTZ013>015-071200-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-EASTERN ALBANY-WESTERN RENSSELAER-
EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-
EASTERN COLUMBIA-WESTERN ULSTER-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
527 AM EST SUN MAR 6 2011

...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...
...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
7 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...SOUTHERN
VERMONT...THE EASTERN CATSKILLS...NORTHERN AND CENTRAL
TACONICS...AND THE GREATER CAPITAL REGION OF EAST CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

PLEASE SEND REPORTS OF 2 INCHES OR MORE OF SNOWFALL OR ANY ICE
ACCRETIONS TO THE NATIONAL WEATHER SERVICE. ALSO PLEASE REPORT ANY
ICE JAMS OR FLOODING.

CTZ001-013-NYZ064>066-071200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-
527 AM EST SUN MAR 6 2011

...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT AND
THE MID HUDSON VALLEY OF EAST CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

PLEASE SEND REPORTS OF 2 INCHES OR MORE OF SNOWFALL TO THE
NATIONAL WEATHER SERVICE. ALSO PLEASE REPORT ANY ICE JAMS OR
FLOODING.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 12:40 AM ESTAreal Flood AdvisoryALYHerkimer6 hr
Mar 6, 3:53 AM ESTWinter Weather AdvisoryALYAlbany, Columbia, Dutchess, Greene, Rensselaer, Saratoga and 3 more32 hr
Mar 6, 12:19 PM ESTRiver Flood WarningALYWashington24 hr
Mar 6, 12:19 PM ESTRiver Flood WarningALYRensselaer, Washington33 hr
Mar 6, 12:19 PM ESTRiver Flood WarningALYAlbany, Rensselaer, Saratoga24 hr
Mar 6, 12:19 PM ESTRiver Flood WarningALYMontgomery, Schenectady, Schoharie12 hr
Mar 6, 12:19 PM ESTRiver Flood WarningALYDutchess53 hr
Mar 6, 1:52 PM ESTAreal Flood AdvisoryALYAlbany, Columbia, Dutchess, Greene, Rensselaer, Saratoga and 5 more6 hr
Mar 6, 4:07 PM ESTRiver Flood WarningALYUlster14 hr

Nearby

River Flood Warnings in New York, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.